UGR
  |
> >
GEOMETRY OF BANACH SPACES
(Ref. FQM-185)
03
abril
2025
abril 2025
<- ->
L M X J V S D
1 2 3 4 5 6
7 8 9 10 11 12 13
14 15 16 17 18 19 20
21 22 23 24 25 26 27
28 29 30

Producción científica


Buscar por:

Lista

Publicación
A.R. Villena Muñoz, J. Alaminos Prats and M.L. Castillo Godoy,  "Orthogonally additive polynomials on non-commutative Lp-spaces",  Revista Matemática Complutense, vol.33 , 835-858, 2020
R.J. Aliaga and A. Rueda Zoca,  "Points of differentiability of the norm in Lipschitz-free spaces",  Journal of Mathematical Analysis and Applications, vol.489 , -, 2020
S. Dantas, V. Kadets, S.K. Kim, H.J. Lee and M. Martín Suárez,  "There is no operatorwise version of the Bishop-Phelps-Bollobás property",  Linear and Multilinear Algebra, vol.68 , 1767-1778, 2020
M. Martín Suárez "ON PROXIMINAL SUBSPACES OF FINITE-CODIMENSION AND LINEAR STRUCTURES IN THE SET OF NORM ATTAINING FUNCTIONALS", "BANACH SPACES AND THEIR APPLICATIONS: INTERNATIONAL CONFERENCE DEDICATED TO THE 70TH ANNIVERSARY OF PROFESSOR PLICHKO", None-None, 2019
A. Rueda Zoca, P. Tradacete-Pérez and I. Villanueva-Diez,  "Daugavet property in tensor product spaces",  Journal of the Institute of Mathematics of Jussieu , 1-20, 2019
G. López Pérez and A. Rueda Zoca,  "Diameter two properties and polyhedrality",  Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales - Serie A: Matemáticas, vol.113 , 131-135, 2019
J.M. Chica Olmo, R.A. Cano Guervos and M. Chica Rivas,  "Estimation of Housing Price Variations Using Spatio-Temporal Data",  Sustainability, vol.11 , 1-21, 2019
A.M. Cabrera Serrano and M. Cabrera García,  "Multiplicative primeness of strongly prime non-commutative Jordan algebras",  Journal of Algebra, vol.538 , 253-260, 2019

Última actualización del SICA: 10/01/2024

Desarrollado por: